# SDR FDEA2020030520480

- Difficulty date: March 2, 2020
- Submitted: March 12, 2020
- Operation: Air carrier
- Aircraft: N939FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24528
- Aircraft time: 63,859 hours, 23,795 cycles
- System (JASC): 3140 · Central Computers
- Part: Computer
- Part number: 8221033100
- Part serial: 1121
- Condition: Failed
- Location: Eicas System
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT WE RECEIVED MULTIPLE WARNING AND  CAUTIONS TO INCLUDE: GEAR NOT DOWN, SPOILER, APU  FIRE, FWD CARGO FIRE. MULTIPLE CAUTIONS WERE  PRESENT. THEY LASTED APPROX 1 MIN, THEN STOPPED.  APPROX 2 MINS LATER THEY CAME BACK AGAIN. AT THIS  POINT WE DECIDED TO RETURN TO THE BLOCK. AFTER  SHUTTING DOWN LEFT ENGINE ALL WARNINGS STOPPED  APPROX 15 SECONDS AFTER SHUTDOWN RELEASED FOR SERVICE PER MEL : 31-41-01-02  "MEL 31-41-01-02: L EICAS COMPUTER - INOP."  BITE TEST C/O OF PSEU IAW MM 32-09-04 NO FAULT  APPARENT. DUE TO NUMEROUS EICAS FAULT PSEU REPLACED  IAW MM 32-09-04-4.  FACT 03MAR20 07:29   CDG                                                                 REMOVED AND REPLACED LEFT EICAS COMPUTER IAW AMM                                  31-41-02-4. OPS CHECK OK.
